MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE I (AU); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE I (AU); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-31
Medical Device Problem Codes Break (1069); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that cardiosave intra-aortic balloon pump (iabp) had damaged iv pole connector during routine check, no patient involved.
 
Event or Problem Description
It was reported that cardiosave intra-aortic balloon pump (iabp) had broken drawer during routine check, no patient involved.
 
Additional Manufacturer Narrative
Due to character limit in e1: (b)(6).Full event site name: updated fields: b4, d9, g1, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusion), h11.A getinge field service engineer (fse) evaluated the unit for the reported malfunction.The fse replaced the "panel latched".Function was tested, and it passed.The power-up tests were failing.The earth resistance was -230ohms.The fse tried to refresh the earth lugs, but this didn't improve the resistance test.The fse replaced the ac power cord reel.Functional tests were performed and the iabp was then suitable for use.

Brand Name
CARDIOSAVE HYBRID TYPE I (AU)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23903367
Report Number2249723-2025-0005336
Device Sequence Number20090996
Product Code DSP
UDI-Device Identifier10607567109053
UDI-Public(01)10607567109053
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-31
Device Catalogue Number0998-00-0800-31
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/28/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown